MathSciNet Relay Station
MathSciNet bibliographic data
MR2582101 11G50 (11G10 11J95 14G40)
Amoroso, Francesco; Viada, Evelina Small points on subvarieties of a torus. Duke Math. J. 150 (2009), no. 3, 407–442.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement